MathSciNet Relay Station
MathSciNet bibliographic data
MR2746123 32G15 (30F60 57M50)
Guo, Ren; Huang, Zheng; Wang, Biao Quasi-Fuchsian 3-manifolds and metrics on Teichmüller space. Asian J. Math. 14 (2010), no. 2, 243–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement